@article{BSMF_1985__113__23_0, author = {Xiao, Gang}, title = {Finitude de l'application bicanonique des surfaces de type g\'en\'eral}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {23--51}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {113}, year = {1985}, doi = {10.24033/bsmf.2019}, mrnumber = {87a:14035}, zbl = {0611.14031}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.2019/} }
TY - JOUR AU - Xiao, Gang TI - Finitude de l'application bicanonique des surfaces de type général JO - Bulletin de la Société Mathématique de France PY - 1985 SP - 23 EP - 51 VL - 113 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2019/ DO - 10.24033/bsmf.2019 LA - fr ID - BSMF_1985__113__23_0 ER -
%0 Journal Article %A Xiao, Gang %T Finitude de l'application bicanonique des surfaces de type général %J Bulletin de la Société Mathématique de France %D 1985 %P 23-51 %V 113 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2019/ %R 10.24033/bsmf.2019 %G fr %F BSMF_1985__113__23_0
Xiao, Gang. Finitude de l'application bicanonique des surfaces de type général. Bulletin de la Société Mathématique de France, Tome 113 (1985), pp. 23-51. doi : 10.24033/bsmf.2019. https://www.numdam.org/articles/10.24033/bsmf.2019/
[1] Some numerical criteria for contractibility of curves on algebraic surfaces, Amer. J. Math., vol. 84, 1962, p. 485-496. | MR | Zbl
. -[2] On isolated rational singularities of surfaces, Amer. J. Math., vol. 88, 1966, p. 129-136. | MR | Zbl
. -[3] Surfaces Algébriques Complexes, astérisque 54, S.M.F., 1978. | Numdam | MR | Zbl
. -[4] L'application canonique pour les surfaces de type général, Inv. Math., vol. 55, 1979, p. 121-140. | EuDML | MR | Zbl
. -[5] L'application rationnelle tricanonique des surfaces de type général avec K2 = 2, pg = 0, q = 0, C.R. Acad. Sc. Paris, vol. 286, Série A, 1978, p. 219-221. | MR | Zbl
. -[6] Sur les surfaces de genre P12 > 0, Ann. Math. Pura Appl., (4) vol. 71, 1966. | Zbl
. -[7] The pluricanonical map of a complex surface, Springer Lecture Notes, vol. 155, 1970, p. 35-87. | MR | Zbl
. -[8] Canonical models of surfaces of general type, Publication I.H.E.S., n° 42, 1973, p. 171-219. | EuDML | Numdam | MR | Zbl
. -[9] Superfici irregulari canoniche e pluricanoniche, Symposia Math., vol. XI, 1973, p. 313-322. | MR | Zbl
. -[10] The tricanonical map of a surface with K2 = 2, pg = 0, in C.P. Ramanujam, a tribute, Springer 1978. | MR | Zbl
, . -[11] Classification and embeddings of surfaces, in Algebraic Geometry, Arcata, 1974, p. 329-420, A.M.S. Proc. XXIX. | MR | Zbl
, . -[12] Le superficie algebriche, Zanichelli, 1949. | MR | Zbl
. -[13] On deformations of quintic surfaces, Inv. Math., vol. 31, 1975, p. 43-85. | Zbl
. -[14] On algebraic surfaces with pencils of curves of genus 2, in Complex Analysis and Algebraic Geometry, a volume dedicated to Kodaira, p. 79-90, Cambridge, 1977. | MR | Zbl
. -[15] Tricanonical maps of numerical Godeaux surfaces, Inv. Math., vol. 34, 1976, p. 99-111. | MR | Zbl
. -[16] On the Chern numbers of surfaces of general type, Inv. Math. vol. 42, 1977, p. 225-237. | MR | Zbl
. -[17] On numerical Campedelli surfaces, in Complex Analysis and Algebraic Geometry, a volume dedicated to Kodaira, p. 113-118, Cambridge, 1977. | MR | Zbl
. -[18] The complete classification of fibres in pencils of curves of genus two, Manuscripta Math., vol. 9, 1973, p. 143-186. | MR | Zbl
, . -[19] On pencils of curves of genus two, Topology, vol. 5, 1966, p. 355-362. | MR | Zbl
. -[20] Double covering and surfaces of general type, Springer Lecture Notes, vol. 687, 1978, p. 168-195. | MR | Zbl
. -[21] On two types of surfaces of general type with vanishing geometric genus, Inv. Math., vol. 32, 1976, p. 33-47. | MR | Zbl
. -[22] On certain examples of surfaces with pg = 0 due to Berniat, Nagoya Math. J., vol. 66, 1977, p. 109-119. | MR | Zbl
. -[23] Remarks on the Kodaira vanishing theorem, J. of Indian Math. Soc., vol. 36, 1972, p. 41-51. | MR | Zbl
. -[24] Surfaces with pg = 0, K2 = 1, J. Fac. Sci. Univ. Tokyo Sect. I.A. Math., vol. 25, n° 1, 1978, p. 75-92. | MR | Zbl
. -[25] π1 for surfaces with small c21, Springer Lecture Notes, vol. 732, 1978, p. 534-544. | MR | Zbl
. -[26] Surfaces with pg = 0, K2 = 2, à paraître. | Zbl
. -- A characterization of Burniat surfaces with K 2=4 and of non nodal type, Science China Mathematics, Volume 59 (2016) no. 5, p. 839 | DOI:10.1007/s11425-015-5090-5
- Surfaces with
p g = q = 1 , K 2 = 7 and non-birational bicanonical maps, Geometriae Dedicata, Volume 177 (2015) no. 1, p. 293 | DOI:10.1007/s10711-014-9990-2 - ADJOINT LINEAR SYSTEMS ON ALGEBRAIC SURFACES, International Journal of Mathematics, Volume 24 (2013) no. 03, p. 1350019 | DOI:10.1142/s0129167x13500195
- Surfaces of general type with geometric genus zero: a survey, Complex and Differential Geometry, Volume 8 (2011), p. 1 | DOI:10.1007/978-3-642-20300-8_1
- Characterization of a class of surfaces with p g = 0 and K 2 = 5 by their bicanonical maps, Manuscripta Mathematica, Volume 135 (2011) no. 1-2, p. 165 | DOI:10.1007/s00229-010-0416-7
- Surfaces with p g = 2, K 2 = 3 and a pencil of curves of genus 2, Rendiconti del Circolo Matematico di Palermo, Volume 58 (2009) no. 1, p. 133 | DOI:10.1007/s12215-009-0013-3
- Involutions on numerical Campedelli surfaces, Tohoku Mathematical Journal, Volume 60 (2008) no. 1 | DOI:10.2748/tmj/1206734404
- The classification of surfaces of general type with nonbirational bicanonical map, Journal of Algebraic Geometry, Volume 16 (2007) no. 4, p. 625 | DOI:10.1090/s1056-3911-07-00478-x
- Complex Surfaces of General Type: Some Recent Progress, Global Aspects of Complex Geometry (2006), p. 1 | DOI:10.1007/3-540-35480-8_1
- The degree of the bicanonical map of a surface with 𝑝_𝑔=0, Proceedings of the American Mathematical Society, Volume 135 (2006) no. 5, p. 1279 | DOI:10.1090/s0002-9939-06-08633-3
- Bicanonical and adjoint linear systems on surfaces of general type, Pacific Journal of Mathematics, Volume 219 (2005) no. 1, p. 83 | DOI:10.2140/pjm.2005.219.83
- Surfaces of general type with 𝑝_𝑔=𝑞=1,𝐾²=8 and bicanonical map of degree 2, Transactions of the American Mathematical Society, Volume 358 (2005) no. 2, p. 759 | DOI:10.1090/s0002-9947-05-03673-1
- On the Q-divisor method and its application, Journal of Pure and Applied Algebra, Volume 191 (2004) no. 1-2, p. 143 | DOI:10.1016/j.jpaa.2004.01.001
- Surfaces of general type with p g =0, K 2=6 and non birational bicanonical map, Mathematische Annalen, Volume 329 (2004) no. 3, p. 535 | DOI:10.1007/s00208-004-0524-3
- ON CANONICALLY DERIVED FAMILIES OF SURFACES OF GENERAL TYPE OVER CURVES, Communications in Algebra, Volume 29 (2001) no. 10, p. 4597 | DOI:10.1081/agb-100106775
- A connected component of the moduli space of surfaces with pg=0, Topology, Volume 40 (2001) no. 5, p. 977 | DOI:10.1016/s0040-9383(00)00004-5
- PLURICANONICAL SYSTEMS ON SURFACES WITH SMALL K2, International Journal of Mathematics, Volume 11 (2000) no. 03, p. 379 | DOI:10.1142/s0129167x00000195
Cité par 17 documents. Sources : Crossref